# SDR MASA200501051

- Difficulty date: December 18, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 7,133 hours, 5,337 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6437 BOI, BURNING ODOR IN THE CABIN WITH A/C STARTED.  CONTRACT MAINTENANCE PERFORMED OPERATIONAL CHECKS OF APU AND ELECTRICAL SYSTEMS.  NO DEFECTS NOTED.
